MathSciNet Relay Station
MathSciNet bibliographic data
MR2261060 11A07 (05A10 05A17)
Arnold, V. I. On the matricial version of Fermat-Euler congruences. Jpn. J. Math. 1 (2006), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement